# SDR 98ZZZX1079

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6039P
- Make and model: Piper PA-24-250
- Aircraft serial: 241135
- Engine: Lyc O540A1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Defective
- Location: Cyl 1-4 Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED VALVE GUIDE CLEARANCE IAW SB 388B AND FOUND EXHAUST VALVES GUIDES IN CYLINDERS 1 AND 4 TO BE OUT OF SPECIFICATIONS.  THE INTAKE AND EXHAUST VALVES IN BOTH CYLINDERS ALSO WERE BELOW MANUFACTURER'S SPECIFICATIONS.
